# SDR 1218364042008

- Difficulty date: December 1, 2007
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 31,410 hours, 35,687 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: S522770100000
- Condition: Out Of Tolerance
- Location: L Emer Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR LATCH HANDLE FOUND HARD TO OPEN AND OPENING WEIGHT OUT OF LIMITS.  LUBRICATED AND FUNCTIONALLY TESTED AND FOUND TO BE IN SERVICEABLE CONDITION.
